Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 292813, 9 pages
http://dx.doi.org/10.1155/2014/292813
Research Article

Differentiable Families of Planar Bimodal Linear Control Systems

Departament de Matemàtica Aplicada I, ETSEIB, Universitat Politècnica de Catalunya, Diagonal 647, 08028 Barcelona, Spain

Received 18 October 2013; Revised 19 December 2013; Accepted 19 December 2013; Published 22 January 2014

Academic Editor: Hamid Reza Karimi

Copyright © 2014 Josep Ferrer et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. K. Çamlibel, W. P. M. H. Heemels, and J. M. Schumacher, “Stability and controllability of planar bimodal linear complementarity systems,” in Proceedings of the 42nd IEEE Conference on Decision and Control, pp. 1651–1656, December 2003. View at Scopus
  2. M. K. Çamhbel, W. P. M. H. Heemels, and J. M. Schumacher, “On the controllability of bimodal piecewise linear systems,” Lecture Notes in Computer Science, vol. 2993, pp. 250–264, 2004. View at Google Scholar · View at Scopus
  3. M. K. Camlibel, W. P. M. H. Heemels, and J. M. Schumacher, “A full characterization of stabilizability of bimodal piecewise linear systems with scalar inputs,” Automatica, vol. 44, no. 5, pp. 1261–1267, 2008. View at Publisher · View at Google Scholar · View at Scopus
  4. X. Zhao, L. Zhang, P. Shi, and M. Liu, “Stability and stabilization of switched linear systems with mode-dependent average dwell time,” IEEE Transactions on Automatic Control, vol. 57, no. 7, pp. 1809–1815, 2012. View at Publisher · View at Google Scholar · View at Scopus
  5. X. Zhao, H. Liu, J. Zhang, and H. Li, “Multiple-mode observer design for a class of switched linear systems linear systems,” IEEE Transactions on Automation Science and Engineering, 2013. View at Publisher · View at Google Scholar
  6. X. Zhao, L. Zhang, P. Shi, and H. Karimi, “Robust control of continuous-time systems with state-dependent uncertainties and its application to electronic circuits,” IEEE Transactions on Industrial Electronics, 2013. View at Publisher · View at Google Scholar
  7. M. di Bernardo, D. J. Pagano, and E. Ponce, “Nonhyperbolic boundary equilibrium bifurcations in planar Filippov systems: a case study approach,” International Journal of Bifurcation and Chaos, vol. 18, no. 5, pp. 1377–1392, 2008. View at Publisher · View at Google Scholar · View at Scopus
  8. V. Carmona, E. Freire, E. Ponce, and F. Torres, “The continuous matching of two stable linear systems can be unstable,” Discrete and Continuous Dynamical Systems, vol. 16, no. 3, pp. 689–703, 2006. View at Google Scholar · View at Scopus
  9. V. Carmona, E. Freire, E. Ponce, and F. Torres, “On simplifying and classifying piecewise-linear systems,” IEEE Transactions on Circuits and Systems I, vol. 49, no. 5, pp. 609–620, 2002. View at Publisher · View at Google Scholar · View at Scopus
  10. E. D. Sontag, “An introduction to the stabilization problem for parameterized families of linear systems,” in Linear Algebra and Its Role in Systems Theory, vol. 47 of Contemporary Mathematics, pp. 369–400, American Mathematical Society, Providence, RI, USA, 1985. View at Google Scholar
  11. W. M. Wonham, Linear Multivariable Control: A Geometric Approach, Springer, New York, NY, USA, 1979.
  12. J. Ferrer, M. D. Magret, J. R. Pacha, and M. Peña, “Planar bimodal piecewise linear systems. Bifurcation diagrams,” Boletín de la Sociedad Española de Matemática Aplicada, vol. 51, pp. 55–63, 2010. View at Google Scholar
  13. V. I. Arnold, “On matrices depending on parameters,” Uspekhi Matematicheskikh Nauk, vol. 26, pp. 101–114, 1971. View at Google Scholar
  14. J. E. Humphreys, Linear Algebraic Groups, Springer, 1981.
  15. A. Tannenbaum, Invariance and System Theory: Algebraic and Geometric Aspects, vol. 845 of Lecture Notes in Mathematics, Springer, 1981.
  16. J. Ferrer, M. D. Magret, and M. Peña, “Bimodal piecewise linear dynamical systems. Reduced forms,” International Journal of Bifurcation and Chaos, vol. 20, no. 9, pp. 2795–2808, 2010. View at Publisher · View at Google Scholar · View at Scopus
  17. J. Ferrer, J. R. Pacha, and M. Peña, “Controllability of continuous bimodal linear systems,” Mathematical Problems in Engineering, vol. 2013, Article ID 342548, 14 pages, 2013. View at Publisher · View at Google Scholar